Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 2018, Article ID 4157030, 10 pages
https://doi.org/10.1155/2018/4157030
Research Article

Extending Well-Founded Semantics with Clark’s Completion for Disjunctive Logic Programs

1Department of Computing Science, Umeå University, 901 87 Umeå, Sweden
2Departamento de Actuaría, Física y Matemáticas, Universidad de las Américas Puebla, Sta. Catarina Mártir, 72820 Cholula, PUE, Mexico

Correspondence should be addressed to Juan Carlos Nieves; es.umu.sc@seveincj

Received 28 June 2017; Revised 9 October 2017; Accepted 24 October 2017; Published 1 March 2018

Academic Editor: Fabrizio Riguzzi

Copyright © 2018 Juan Carlos Nieves and Mauricio Osorio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Carlos Nieves and Mauricio Osorio, “Extending Well-Founded Semantics with Clark’s Completion for Disjunctive Logic Programs,” Scientific Programming, vol. 2018, Article ID 4157030, 10 pages, 2018. https://doi.org/10.1155/2018/4157030.